Reporter Urges Aussies To Get Vaccinated Despite Suffering Heart Inflammation Caused By Pfizer Jab

(Zero Hedge) An Australian TV reporter is suffering from one of the exceedingly rare (according to the CDC) side effects attributed to mRNA COVID jabs produced by Pfizer-BioNTech and Moderna. Denham Hitchcock, a reporter with Seven News, is suffering from a heart condition called pericarditis, which has been linked to the mRNA jabs – the FDA has even included a warning about the side effects with the Pfizer jab, which only just received full approval from the agency on Monday.  

For those who aren’t familiar with it, pericarditis involves inflammation of a sac-like tissue that surrounds the heart and holds it in place, and helps it function. Hitchcock claims the condition was caused by his first shot of the Pfizer vaccine and called on the government to “keep your damn promise” on opening up the world.

But despite experiencing the severe side effect, the investigative journalist is still recommending that all Australians to get the vaccine so Australia can reopen its internal (and external) borders.

“I’ve battled over whether to send this post from hospital or not. But decided after 27 years of being a journalist who’s primary goal is to discover the truth – it would be hypocritical not to,” he wrote on Instagram. I’m NOT anti-vax. But I’m really not pro-vax either. I’m pro-choice – and pro-information to make that choice. Probably a little late to hospital – but here I am – diagnosed with pericarditis – or inflammation of the heart due to the Pfizer vaccine.”

Hitchcock made the post from his hospital bed in Gold Coast University Hospital on Thursday morning, roughly 25 days after he received his first shot.

He said at first he was experiencing a racing heart, pins and needles, and dizziness, but continued on thinking they were normal side effects.

Even after three weeks, he is still suffering from severe symptoms, including sharp chest pain, chills, and the dizziness, which have become extreme. Hitchcock  said in a post that this condition hasn’t gotten enough attention.

“‘Since being here I’ve contacted health professionals I know in Sydney and while It’s rare – it’s certainly not isolated,” he said. “One hospital has had well over a dozen cases like me.”

Pericarditis and myocarditis have been observed in an extremely small number of people after they receiving mRNA vaccines, of which Pfizer is one, according to data from the CDC that we have shared in the past.

After experiencing “acute chest pain” a group of soldiers were found to have exhibited the reaction, which we first reported on weeks ago.

 

Question Everything & Come To Your Own Conclusions!

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments